Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have chest infections and bronchitis. On budesonide and prednisone. Feeling worse. Breathing difficulties. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
I saw my gp today and know that I have a chest infection and bronchitis, he put me ob ethromycin and budesonide and prednisone and nebuliser salbutamol but I feel I am getting worse im now spiking a temperature and really feeling poorly and my breathing is becoming very hard!
how long till the antibiotics kick in ?
im feeling dreadful
I have asthma and fibromyalgia and chronic pain syndrome
Posted Tue, 15 Oct 2013 in Lung and Chest disorders
Answered by Dr. Gyanshankar Mishra 5 hours later
Brief Answer:
Please get evaluation by a Pulmonologist.

Detailed Answer:
Thanks for posting the query on XXXXXXX After going through the query, I would like to comment the following:

1.You seem to be suffering from Bronchial asthma with secondary infection at present.

2. You need to get your bronchial asthma evaluated by a Pulmonologist since the symptoms appears to be uncontrolled at present.

3. A detailed evaluation is required which includes - clinical evaluation, chest Xray PA view, sputum examination, Pulmonary function tests (PFT) and blood counts.

4. Your asthma treatment needs to be titrated as per your airway obstruction as measured on PFT. For a bout of secondary infection , a 10 to 14 days course of antibiotic should suffice. Also if you have associated cold, that too needs to be treated.

Dr. Gyanshankar Mishra

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor